# SDR SWAA011552

- Difficulty date: May 25, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 34,473 hours, 34,435 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Part serial: 0653
- Condition: Unserviceable
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD SVC DOOR EMERGENCY EVAC SLIDE PRESS IND OUT OF LIMITS.  REMOVED AND REPLACED EMERGENCY EVAC SLIDE PER MM.
